Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/327238
Type: Artigo
Title: Discrete Conley Index Theory For Zero Dimensional Basic Sets
Discrete conley index theory for zero dimensional basic sets
Author: Rezende, Ketty A. de
Villapouca, Mariana G.
Abstract: In this article the discrete Conley index theory is used to study diffeomorphisms on closed differentiable n-manifolds with zero dimensional hyperbolic chain recurrent set. A theorem is established for the computation of the discrete Conley index of these basic sets in terms of the dynamical information contained in their associated structure matrices. Also, a classification of the reduced homology Conley index of these basic sets is presented using its Jordan real form. This, in turn, is essential to obtain a characterization of a pair of connection matrices for a Morse decomposition of zero-dimensional basic sets of a diffeomorphism.
In this article the discrete Conley index theory is used to study diffeomorphisms on closed differentiable n-manifolds with zero dimensional hyperbolic chain recurrent set. A theorem is established for the computation of the discrete Conley index of these
Subject: Conley Index
Dynamical Systems
Homology Theory
Diffeomorphisms And Connection Matrix Pair
Homologia (Matemática)
Sistemas dinâmicos diferenciais
Conley, Índice de
Difeomorfismos
Country: Estados Unidos
Editor: American Institute of Mathematical Sciences
Citation: Discrete And Continuous Dynamical Systems . Amer Inst Mathematical Sciences-aims, v. 37, p. 1359 - 1387, 2017.
Rights: fechado
Fechado
Identifier DOI: 10.3934/dcds.2017056
Address: https://aimsciences.org/article/doi/10.3934/dcds.2017056
Date Issue: 2017
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000390095100010.pdf357.7 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.